Health QuestionsCategory: MedicationsWhich stimulant to use?
Gianna asked 1 year ago

I’m bipolar and on 5 sedating meds. I am at best lethargic. I took ritalin for a couple of months and it made my psoriasis worse but worked really well for my cognitive functioning and energy.

So next (today) I tried provigil. Total hell. Jumping out of my skin and dizzy and craving smoking intensely after quitting for more than two years.

What should I try now? Does anyone know if Adderall or Focalin or some kind of dexedrine cause skin problems too? What has worked for y’all out there?

For your info…I’m on Seroquel 25mg, Lamictal 400mg, Klonopin 3mg, Zoloft 150mg, and Risperdal 4gm.

After a taste of relief on Ritalin I am now experiencing my fatigue as absolutely intolerable. Any suggestions very welcome.

2 Answers
Ragemaxis answered 1 year ago

I always like to see people trying strattera before anything else,  but aparently most doctors disagree with me.
 
or ‘butrin.

derailed answered 1 year ago

How many days have you been on the provigil?
I thought it was total shit the first couple of days.
Then it worked.
It was alot different than the ritalin that my pdoc (new) took me off of.
Try biting one in half, swallow it and wait for an hour.
I think they are pretty good now for not being narcotic or addictive.